# SDR AALA20031468

- Difficulty date: December 24, 2003
- Submitted: December 26, 2003
- Operation: Air carrier
- Aircraft: N475AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49650
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201720003
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHTING SEAT 7D INOPERATIVE.  REPLACED EMERGENCY PATH LIGHTING HARNESS AT SEAT 7D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
